# SDR ERAA097102

- Difficulty date: April 28, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 13,031 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Part serial: 4552
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,067 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R BLADE REJECTED FOR FLIGHT DUE TO LOOP A AREA BEING TOO THIN ON INNER RADIUS.  BLADE SCRAPPED.
